# SDR COMA2012012790003

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 9,972 hours, 6,222 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01344
- Condition: Seized
- Location: Ac Bay
- Part time: 9,969 hours, 6,220 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN AND COCKPIT AFTER T/O.  DECLARED EMERGENCY AND RETURNED, LANDED SAFELY.  FOUND RIGHT PACK SEIZED UP.  REMOVED AND REPLACED RIGHT ACM.  NO FURTHER DEFECTS.
